# SDR IPXA12574778

- Difficulty date: July 31, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 21,912 hours, 14,775 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 800 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPARTMENT BS 800, BETWEEN STR 23R AND 24R, FRAME DENTED ON INBD FLANGE.  CUTOUT DENT, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-07-2R 5, DETAIL III.
